# SDR CA141219006

- Difficulty date: December 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,358 hours
- Engine: Pwc PW150A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82742409001
- Condition: Frayed
- Location: Ailerons
- Part time: 9,207 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT LOWER FORWARD AILERON CABLE, HAS MULTIPLE BROKEN STRANDS AT WING LOCATION Y -200.219.  RIGHT UPPER FORWARD AILERON CABLE, PN 82742409-001 HAS MULTIPLE ROKEN STRANDS AT WING LOCATION Y -200.219.  MAINTENANCE REPLACED THE LEFT & RIGHT WING LOWER FORWARD AILERON CABLE ASSEMBLY & RIGGED IAW AMM 27-10-00.  INDEPENDENT INSPECTIONS COMPLETED.
